# SDR SWIA200616627

- Difficulty date: April 20, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 23,628 hours, 31,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1281
- Condition: Discharged
- Location: Emergency Light
- Part time: 12,342 hours, 17,856 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 9 EXIT INOP.  REPLACED AFT EMERGENCY BATTERY ASSY.  OPERATIONAL CHECK GOOD.
